Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 3, Pages 466–470 (Mi zvmmf3868)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific communications

Selection of parameters for a model of cracks of zero width

M. M. Zimnev, I. Yu. Popov

Leningrad

Full text: PDF file (627 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:2, 99–102

Bibliographic databases:

UDC: 517.958:537.812
MSC: Primary 35B30; Secondary 78A45
Received: 09.01.1985

Citation: M. M. Zimnev, I. Yu. Popov, “Selection of parameters for a model of cracks of zero width”, Zh. Vychisl. Mat. Mat. Fiz., 27:3 (1987), 466–470; U.S.S.R. Comput. Math. Math. Phys., 27:2 (1987), 99–102

Citation in format AMSBIB
\Bibitem{ZimPop87}
\by M.~M.~Zimnev, I.~Yu.~Popov
\paper Selection of parameters for a model of cracks of zero width
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 3
\pages 466--470
\mathnet{http://mi.mathnet.ru/zvmmf3868}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890101}
\zmath{https://zbmath.org/?q=an:0669.35008}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 2
\pages 99--102
\crossref{https://doi.org/10.1016/0041-5553(87)90163-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3868
  • http://mi.mathnet.ru/eng/zvmmf/v27/i3/p466

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Yu. Popov, “Extension theory and localization of resonances for domains of trap type”, Math. USSR-Sb., 71:1 (1992), 209–234  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. V. Andronov, “Applications of crack point models in boundary-contact problems of acoustics”, Comput. Math. Math. Phys., 32:2 (1992), 236–244  mathnet  mathscinet  zmath  isi
    3. A. A. Kiselev, I. Yu. Popov, “Indefinite metric and scattering by a domain with a small hole”, Math. Notes, 58:6 (1995), 1276–1285  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:122
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021